Alert archive / California / Wind Advisories in 2006
Wind Advisory 7, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Mar 4, 2006, 2:59 PM PST. It took effect at Mar 4, 2006, 8:50 PM PST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2006, 2:59 PM PST (22:59 UTC)
- In effect from
- Mar 4, 2006, 8:50 PM PST
- Expired
- Mar 5, 2006, 6:00 PM PST
- In force
- 21 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 042301 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 259 PM PST SAT MAR 4 2006 ...STRONG WINDS TO ACCOMPANY THE NEXT STORM SYSTEM... STRONG WINDS WILL BEGIN TO DEVELOP LATE TONIGHT ALONG THE COASTAL RANGE AND OVER THE NORTHERN SACRAMENTO VALLEY. FOR THE SOUTHERN SACRAMENTO VALLEY AND DELTA THE WINDS WILL INCREASE TO ADVISORY LEVELS LATE SUNDAY MORNING AND PERSIST THROUGH THE AFTERNOON. WINDS WILL BEGIN TO INCREASE AND BECOME WINDY PRIOR TO THE POSTED ADVISORY TIMES AND REMAIN WINDY FOR A FEW HOURS AFTER THE ADVISORY EXPIRES. THE POSTED ADVISORY TIMES ARE FOR WHEN THE STRONGEST WINDS THAT MEET ADVISORY LEVEL ARE ANTICIPATED. CAZ015-016-064-051130- /O.NEW.KSTO.WI.Y.0007.060305T1200Z-060306T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- CLEAR LAKE/SOUTHERN LAKE COUNTY- 259 PM PST SAT MAR 4 2006 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM PST SUNDAY. SOUTHEAST WINDS WILL INCREASE OVERNIGHT REACHING ADVISORY CRITERIA BY SUNDAY MORNING. EXPECT WIND SPEEDS BETWEEN 25 AND 35 MPH AT TIMES WITH GUSTS BETWEEN 40 AND 50 MPH. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS. $$ CAZ017-018-051130- /O.NEW.KSTO.WI.Y.0007.060305T1900Z-060306T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 259 PM PST SAT MAR 4 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM PST SUNDAY. SOUTHEAST WINDS WILL INCREASE SUNDAY MORNING REACHING ADVISORY CRITERIA BY NOON. EXPECT WIND SPEEDS BETWEEN 20 AND 30 MPH WITH GUSTS AROUND 40 MPH. WINDS ARE EXPECTED TO DECREASE SUNDAY NIGHT BUT REMAIN BREEZY. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS. $$ BARUFFALDI
4 follow-up statements
000 WWUS76 KSTO 050450 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 850 PM PST SAT MAR 4 2006 ...STRONG WINDS TO ACCOMPANY THE NEXT STORM SYSTEM... STRONG WINDS WILL BEGIN TO DEVELOP LATE TONIGHT ALONG THE COASTAL RANGE AND OVER THE NORTHERN SACRAMENTO VALLEY. FOR THE SOUTHERN SACRAMENTO VALLEY AND DELTA THE WINDS WILL INCREASE TO ADVISORY LEVELS LATE SUNDAY MORNING AND PERSIST THROUGH THE AFTERNOON. WINDS WILL BEGIN TO INCREASE AND BECOME WINDY PRIOR TO THE POSTED ADVISORY TIMES AND REMAIN WINDY FOR A FEW HOURS AFTER THE ADVISORY EXPIRES. THE POSTED ADVISORY TIMES ARE FOR WHEN THE STRONGEST WINDS THAT MEET ADVISORY LEVEL ARE ANTICIPATED. CAZ066-051300- /O.EXA.KSTO.WI.Y.0007.060305T1200Z-060306T0200Z/ NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 850 PM PST SAT MAR 4 2006 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 6 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE EASTERN FOOTHILLS OF THE NORTHERN SACRAMENTO VALLEY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM PST SUNDAY. SOUTHEAST WINDS WILL INCREASE OVERNIGHT REACHING ADVISORY CRITERIA EARLY SUNDAY MORNING. EXPECT WIND SPEEDS BETWEEN 25 AND 35 MPH AT TIMES WITH GUSTS BETWEEN 40 AND 50 MPH. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS. $$ CAZ067-051300- /O.EXA.KSTO.WI.Y.0007.060305T1900Z-060306T0200Z/ MOTHERLODE- 850 PM PST SAT MAR 4 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE MOTHERLODE...WHICH IS IN EFFECT FROM 11 AM TO 6 PM PST SUNDAY. SOUTHEAST WINDS WILL INCREASE SUNDAY MORNING REACHING ADVISORY CRITERIA BY MIDDAY. EXPECT WIND SPEEDS BETWEEN 20 AND 30 MPH WITH GUSTS AROUND 45 MPH. WINDS ARE EXPECTED TO DECREASE SUNDAY NIGHT BUT REMAIN BREEZY. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS. $$ CAZ015-016-064-051300- /O.CON.KSTO.WI.Y.0007.060305T1200Z-060306T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- CLEAR LAKE/SOUTHERN LAKE COUNTY- 850 PM PST SAT MAR 4 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FOR THE CENTRAL AND NORTHERN SACRAMENTO VALLEY...AND SOUTHERN LAKE COUNTY FROM 4 AM TO 6 PM PST SUNDAY. SOUTHEAST WINDS WILL INCREASE OVERNIGHT REACHING ADVISORY CRITERIA EARLY SUNDAY MORNING. EXPECT WIND SPEEDS BETWEEN 25 AND 35 MPH AT TIMES WITH GUSTS BETWEEN 40 AND 50 MPH. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS. $$ CAZ017-018-051300- /O.CON.KSTO.WI.Y.0007.060305T1900Z-060306T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- 850 PM PST SAT MAR 4 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FOR THE SOUTHERN SACRAMENTO VALLEY AND DELTA FROM 11 AM TO 6 PM PST SUNDAY. SOUTHEAST WINDS WILL INCREASE SUNDAY MORNING REACHING ADVISORY CRITERIA BY MIDDAY. EXPECT WIND SPEEDS BETWEEN 20 AND 30 MPH WITH GUSTS AROUND 40 MPH. WINDS ARE EXPECTED TO DECREASE SUNDAY NIGHT BUT REMAIN BREEZY. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS. $$
000 WWUS76 KSTO 051255 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 455 AM PST SUN MAR 5 2006 ...STRONG WINDS OVER PORTIONS OF INTERIOR NORTHERN CALIFORNIA TODAY INTO THIS EVENING... A POWERFUL PACIFIC STORM IS MOVING ASHORE AND WILL BRING STRONG GUSTY WINDS TO PORTIONS OF INTERIOR NORTHERN CALIFORNIA TODAY. WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY CRITERIA THIS EVENING BUT REMAIN LOCALLY BREEZY OVERNIGHT. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS. CAZ015-016-064-066-052330- /O.CON.KSTO.WI.Y.0007.000000T0000Z-060306T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 455 AM PST SUN MAR 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST TODAY FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS...INCLUDING SOUTHERN LAKE COUNTY. SOUTHEAST WINDS WILL CONTINUE TO INCREASE THIS MORNING TO 20 TO 30 MPH WITH LOCAL GUSTS OF 40 TO 50 MPH...CONTINUING THROUGH THE DAY. WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY CRITERIA OVER MOST AREAS BY THIS EVENING. $$ CAZ017-018-067-052330- /O.CON.KSTO.WI.Y.0007.060305T1900Z-060306T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-MOTHERLODE- 455 AM PST SUN MAR 5 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM PST THIS AFTERNOON FOR THE SOUTHERN SACRAMENTO VALLEY...DELTA REGION AND MOTHERLODE... SOUTHEAST WINDS WILL INCREASE THIS MORNING REACHING ADVISORY CRITERIA BY MIDDAY. EXPECT WIND SPEEDS BETWEEN 20 AND 30 MPH WITH GUSTS AROUND 40 MPH. WINDS ARE EXPECTED TO DECREASE SUNDAY EVENING BUT REMAIN LOCALLY BREEZY OVERNIGHT. $$
000 WWUS76 KSTO 051937 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1137 AM PST SUN MAR 5 2006 ...STRONG WINDS OVER PORTIONS OF INTERIOR NORTHERN CALIFORNIA INTO THIS EVENING... A POWERFUL PACIFIC STORM IS MOVING ASHORE AND WILL BRING GUSTY WINDS TO INTERIOR NORTHERN CALIFORNIA TODAY. WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY CRITERIA THIS EVENING BUT REMAIN LOCALLY BREEZY OVERNIGHT. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND SECURE LOOSE OBJECTS. CAZ017-018-067-060200- /O.CON.KSTO.WI.Y.0007.000000T0000Z-060306T0200Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-MOTHERLODE- 1137 AM PST SUN MAR 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON FOR THE SOUTHERN SACRAMENTO VALLEY...DELTA REGION AND MOTHERLODE... WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON FOR THE SOUTHERN SACRAMENTO VALLEY...DELTA REGION AND MOTHERLODE SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON AS A COLD FRONT APPROACHES REACHING ADVISORY CRITERIA BY MID AFTERNOON. EXPECT WIND SPEEDS BETWEEN 20 AND 30 MPH WITH GUSTS AROUND 40 MPH. WINDS ARE EXPECTED TO DECREASE SUNDAY EVENING BUT REMAIN LOCALLY WINDY OVERNIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. $$ CAZ015-016-064-066-060200- /O.CON.KSTO.WI.Y.0007.000000T0000Z-060306T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 1137 AM PST SUN MAR 5 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS...INCLUDING SOUTHERN LAKE COUNTY... WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS AFTERNOON FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY AND SURROUNDING FOOTHILLS...INCLUDING SOUTHERN LAKE COUNTY. SOUTHEAST WINDS WILL CONTINUE TO BE STRONG AT TIMES THIS AFTERNOON AT 20 TO 30 MPH WITH LOCAL GUSTS OF 40 TO 50 MPH. WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY CRITERIA OVER MOST AREAS BY THIS EVENING. $$ RB
000 WWUS76 KSTO 060145 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 545 PM PST SUN MAR 5 2006 CAZ015>018-064-066-067-060245- /O.EXP.KSTO.WI.Y.0007.000000T0000Z-060306T0200Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- CLEAR LAKE/SOUTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE- 545 PM PST SUN MAR 5 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS AFTERNOON... THE WIND ADVISORY FOR THE SACRAMENTO VALLEY AND ADJACENT SIERRA NEVADA FOOTHILLS...DELTA...AND SOUTHERN LAKE COUNTY WILL EXPIRE AT 6 PM PST THIS AFTERNOON. SOUTH WINDS OF 15 TO 25 MPH WITH A FEW HIGHER GUSTS WILL CONTINUE OVERNIGHT AS A COLD FRONT MOVES SLOWLY THROUGH THE AREA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Mar 4, 10:15 AM PST, 4 hours 44 minutes earlier.
Area forecast discussion, Mar 4, 10:15 AM PST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1015 AM PST SAT MAR 4 2006 .DISCUSSION... QUIET DAY TODAY BEFORE THE NEXT STORM HITS NORCAL. IN THE SHORT TERM FORECAST...SELY LOW LEVEL FLOW ENOUGH TO LIFT MOISTURE INTO A SC DECK ACROSS THE LEE SIDE OF THE COASTAL RANGE IN WRN SHASTA CO/WRN GLENN/WRN TEHAMA CO. SOME ISOLATED SHOWERS MAY RESULT...BUT MODELS INDICATE LITTLE IF ANY UVM IN THIS AREA TODAY. OTHERWISE WAA CLOUDS JUST OFF THE COAST AND AHEAD OF THE NEXT UPPER LOW VCNTY 45N/135W WILL PUSH EWD ACROSS MOST OF THE CWA BY 00Z SUN. GFS 310K ISENTROPIC CHART SUGGESTS WAA PCPN WILL SPREAD BACK INTO NORCAL TONITE AS WAA TAPS A 1.0 TO 1.10 IN TPW PLUME THAT IS ORIENTED W-E OVER THE ERN PAC AND TAKING AIM AT NORCAL. MODEL QPF FORECASTS SUGGEST PCPN WILL BE LIGHT...UP TO .20 IN OR SO OVER THE COASTAL RANGE AND SHASTA CO AND CONFINED TO AREAS N OF I-80 THRU 12Z SUN. HEAVIEST BAND OF PCPN...ASSOCIATED WITH COLD FRONT...SPREADS SEWD ACROSS NORCAL FROM MIDDAY SUN TO MIDDAY MON...MOVING THRU SAC AREA IN THE 03Z-09Z TIME FRAME. HEAVIEST BAND OF PCPN FORECAST TO MOVE ACROSS THE 80/50 CORRIDOR IN THE SIERNEV MORE IN THE SUN NITE/MON MORNING PERIOD. THIS IS A LITTLE SLOWER THAN YESTERDAY...AND LIKELY THE RESULT OF THE TROF FORECAST TO SPLIT OFFSHORE. QPFS WARRANT UPGRADING WATCHES TO WARNINGS IN THE NEAR FUTURE. THERE IS ALSO THE LIKELIHOOD/POTENTIAL FOR VERY WINDY CONDITIONS AGAIN. STRONG 700 MBS OF 50-60 KTS FORECAST FOR SUN PROVIDING EXCELLENT OROGRAPHICS AHEAD OF THE UPPER LOW AND VERY WINDY CONDITIONS FOR RIDGE/MTN TOPS...ESP FOR SHASTA/FEATHER DRAINAGES ON SUN...MORE LIKE SUN NITE FOR THE AMERICAN DRAINAGE. CORE OF 45-50 KTS 850 MBS WINDS ALSO FORECAST RIGHT UP THE VLY ON SUN AUGMENTING PCPN FOR SHASTA. THIS CREATES POTENTIAL FOR WIND ADVSRY CONDITIONS IN THE VLY DUE TO PRESSURE FALLS IN THE VLY AHEAD OF THE COLD FRONT. GFS 6 HR PRESSURE FALLS FORECASTS A 4 MBS CHANGE BY 12Z SUN...SO WINDS EXPECTED TO INCREASE LATE TONIGHT AND CONTINUE INTO SUN. THE STRONG WINDS/WAA SHOULD RAISE SNOW LEVELS OVER NORCAL. SPLITTING TROF FORECAST TO MOVE THRU NORCAL BY 00Z TUE AND BEHIND THE COLD FRONT...AIR MASS WILL BE QUITE UNSTABLE...WITH SHOWERS AND POSSIBLE THUNDERSTORMS ON MON. STILL ANOTHER WAVE IS FORECAST TO DIG FROM THE GOA SWD ALONG THE W COAST RIGHT OVER THE BAY AREA ON TUE. MORE COLD AND UNSETTLED WX EXPECTED WITH THIS PATTERN. IN THE WAKE OF THIS FEATURE...THERE WILL BE SOME CLEARING LATE TUE...WITH DRY WX EXTENDING INTO WED. A REINFORCING SHOT OF COLD AIR FROM THE GOA MOVES INTO NORCAL LATE WED AND INTO THU. COLD NW FLOW CONTINUES INTO NEXT WEEKEND AS THE SERIES OF DIGGING COLD LOWS RESULTS IN A HIGHLY AMPLIFIED PATTERN OVER NOAM AND THE ERN PAC. JHM && .AVIATION... AREAS MVFR CIGS OVR NRN SACRAMENTO VLY TROUGH ABOUT 22Z. EXPECT MAINLY VFR CONDITIONS WITH INCREASING HIGH CLOUDS DURING THE DAY. SOME SCATTERED CLOUDS WITH LCL CIGS BKN020 EXPECTED TO DEVELOP OVER MTNS. CSTL MTNS BECOMING OBSCD AFT 06Z TONIGHT THEN CONDITIONS SPREADING TO NRN SIERRA NEVADA BY 12Z SUNDAY MORNING. WDSPRD MVFR IN VLY WITH LCL IFR CONDS AND STG SE-S SFC WNDS WITH ASSOCD CDFNT DEVELOPING AFT 12Z SUN. && .STO WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT FOR BURNEY BASIN / EASTERN SHASTA COUNTY-WEST SLOPE NORTHERN SIERRA NEVADA-WESTERN PLUMAS COUNTY/LASSEN PARK. WINTER STORM WATCH FROM LATE TONIGHT THROUGH SUNDAY EVENING FOR MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- SHASTA LAKE AREA / NORTHERN SHASTA COUNTY. &&
Hazardous weather outlook, Mar 4, 7:00 AM PST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST SAT MAR 4 2006 CAZ013>019-063-064-066>069-051500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST SAT MAR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY SLICK ROADS ARE LIKELY TO CONTINUE IN THE MOUNTAINS THIS MORNING IN THE WAKE OF HEAVY SNOW YESTERDAY. PATCHY FOG IS LIKELY IN THE VALLEYS THIS MORNING. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY ANOTHER STRONG WEATHER SYSTEM IS FORECAST TO MOVE THROUGH NORTHERN CALIFORNIA SUNDAY AND SUNDAY NIGHT. THIS WILL BRING ANOTHER ROUND OF RAIN AND SNOW TO THE NORTH STATE AS WELL AS STRONG WINDS ESPECIALLY TO THE HIGHER ELEVATIONS. MORE STORMS ARE EXPECTED FOR EARLY NEXT WEEK. * WINTER STORM WATCH.......SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO SG
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:18 PM PST | Snow Advisory | STO | 5 hr | |
| Mar 3, 4:18 PM PST | Winter Storm Watch | STO | 24 hr | |
| Mar 3, 4:18 PM PST | Winter Weather Advisory | STO | 5 hr |
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.